# SDR JBXA000206

- Difficulty date: October 10, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N572ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7224
- Aircraft time: 5,961 hours, 5,459 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bracket
- Part number: 16215103
- Condition: Cracked
- Location: Nlg
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DISAGREE WAITED APPROX 5 MIN BEFORE CYCLING GEAR.  REMOVED AND REPLACED PS14GA NOSE CENTERING SENSOR BRACKET IAW CL-65 M/M 32-61-05.  REMOVED CENTERING TARGET BRACKET, STRAIGHTENED, PERFORMED DYE PENATRANT INSPECTION AND REINSTALLED.  PERFORMED OPS CHECK OF PSS IAW CL-65 M/M 32-61-00.  OPS CHECK GOOD.
